How dare you come here and say these side effects are psychological. The reasons you as a newbie user were warned about these side effects is because of us who went through it. I personally had the Mirena inserted in 3/06 and had it for 11 months. My husband can tell you first hand what changes I went through. I had hair loss, fatigue, acne, no sex drive, memory loss, Depression and constant vaginal infections. All of which were confirmed by Berlex (was bought out by Bayer) themselves as side effects from the Mirena. They were not listed on the pamphlet when I got this inserted nor was I told of any of these possible side effects by the doctor. All of these are listed on the physicians handout. If they are listed on the patient handout now I have no idea. I have never suffered from Depression before and truthfully before this happened to me I didnt even believe in hormonal depression. All the symptoms came on within a month of insertion and went away within three months of removal. I didnt even link it at first and it wasnt until after I had it removed that I found this site and found out I wasnt alone. I will say the only good thing was I didnt get a period that entire time.
BTW - I was on the patch for YEARS and NEVER had a problem. If you got pregnant on it obviously YOU did something wrong. Dont fault the patch because of YOUR incompetence. Sucks hearing that doesnt it ?